# SDR DXTA200500586

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 6,368 hours, 5,288 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AE2463509G01
- Condition: Leaking
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

POWER BRAKE SYSTEM FAILURE ON TAXI.  POWER BRAKE LOW PRESS AND ANTISKID INOP LIGHTS ON.  NO BRAKE PRESSURE.  TROUBLESHOT SYSTEM AND FOUND RT MAIN GEAR BRAKE LINE (FLEXHOSE) P/N AE2463509G0150, LEAKING WHEN GEAR IS OFF GROUND.  REMOVED LINE AND INSTALLED A NEW ONE P/N AE2463509G0150, NO S/N.  BLED BRAKES AND SERVICED RESERVOIR WITH NO FURTHER LEAKS NOTED.  WORK DONE WITH REFERENCE CE560 ULTRA MM 32-42-00 AND 20-10-06.
